# SDR TWAA9902108

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1155-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOX WEB AT STA 1155 AND 1160, BETWEEN LONGERON 29R AND 30.  REPLACED WEB PER STANDARD PROCESSES MANUAL 6-70-1.  CHECK-C 4-10-98 STL.
